MathSciNet Relay Station
MathSciNet bibliographic data
MR2996463 40A35 (40B05)
Mohiuddine, S. A.; Savaş, E. Lacunary statistically convergent double sequences in probabilistic normed spaces. Ann. Univ. Ferrara Sez. VII Sci. Mat. 58 (2012), no. 2, 331–339.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement